RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 4(448), Pages 187–188 (Mi umn9894)  

Brief Communications

Finite-dimensional DG algebras and their properties

D. O. Orlov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00164
This work was supported by the Russian Science Foundation under grant no. 19-11-00164).


DOI: https://doi.org/10.4213/rm9894

Full text: PDF file (351 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:4, 764–766

Bibliographic databases:

MSC: 14F05, 16E45


Citation: D. O. Orlov, “Finite-dimensional DG algebras and their properties”, Uspekhi Mat. Nauk, 74:4(448) (2019), 187–188; Russian Math. Surveys, 74:4 (2019), 764–766

Citation in format AMSBIB
\Bibitem{Orl19}
\by D.~O.~Orlov
\paper Finite-dimensional DG algebras and their properties
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 4(448)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9894}
\crossref{https://doi.org/10.4213/rm9894}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74..764O}
\elib{http://elibrary.ru/item.asp?id=38710224}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 4
\pages 764--766
\crossref{https://doi.org/10.1070/RM9894}


Linking options:
  • http://mi.mathnet.ru/eng/umn9894
  • https://doi.org/10.4213/rm9894
  • http://mi.mathnet.ru/eng/umn/v74/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:109
    References:14
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019